# SDR MASA200601100

- Difficulty date: April 16, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N75984
- Make and model: Cndair CL6002B19
- Aircraft serial: 7489
- Aircraft time: 8,754 hours, 8,895 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire Harness
- Condition: Damaged
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7180 IAD.  PROX SYSTEM FAULT.  MX REPAIRED WIRING HARNESS. OP'S CHECK GOOD. NO FURTHER ACTION REQUIRED.
